# SDR A6WA200740188

- Difficulty date: April 6, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 10,669 hours, 9,612 cycles
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL ODOR IN COCKPIT AFTER ENGINE SHUTDOWN, APU IS RUNNING.  PERFORMED INSPECTION OF FUEL LINES AND FUEL DRAINS, NO FUEL ODORS OR LEAKS DETECTED AT THIS TIME, OK FOR RETURN TO SERVICE.  (K)
